• Title of article

    The initial trace of a solution of a porous medium equation with bounded measurable coefficients Original Research Article

  • Author/Authors

    C.K. Cho، نويسنده , , H.J. Choe، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1998
  • Pages
    17
  • From page
    657
  • To page
    673
  • Keywords
    initial trace , Degenerate equation , Harnack inequality
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    1998
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    856658